# SDR P5CA2024072100015

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 47,116 hours, 7,627 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW AIRSPEED REJECT DUE TO "CONFIG SPOILER" AT 40 KTS( CMC SHOWED NO EXISTING FAULT. PERFORMED SPOILER TEST AND T/O CONFIG GND TEST, TEST PASSED. NO MAINT MSG IAW 27-61-00/501 AND 31-52-00/501. HIGH ENERGY STOP INSPECTION NOT REQUIRED PER AMM 05-51-10. )
